Central extensions and semi-infinite wedge representations of Krichever-Novikov algebras for more than two points


Schlichenmaier, Martin


Document Type: Article
Year of publication: 1990
The title of a journal, publication series: Letters in Mathematical Physics : LMP
Volume: 20
Issue number: 1
Page range: 33-46
Place of publication: Dordrecht
Publishing house: Springer
ISSN: 0377-9017
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (N.N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Schlichenmaier, Martin (1990) Central extensions and semi-infinite wedge representations of Krichever-Novikov algebras for more than two points. Letters in Mathematical Physics : LMP Dordrecht 20 1 33-46 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item